Texas, 2025Flash Flooding and Hail in Texas, September 5 to 6, 2025
September 5 to 6, 2025 · NWS FWD · 35 events in 8 counties and zones
Tropical Storm Lorena's remnants, a late-summer cold front, and an upper-level trough collectively contributed to significant thunderstorm activity across North Texas during the afternoon and evening of September 5th and into the morning of September 6th. Several of these storms generated damaging wind gusts and hail, while frequent cloud-to-ground lightning resulted in multiple residential fires.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1.7 million
- Crop damage
- None recorded
- Events
- 35
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Tropical Storm Lorena's remnants, a late-summer cold front, and an upper-level trough collectively contributed to significant thunderstorm activity across North Texas during the afternoon and evening of September 5th and into the morning of September 6th. Several of these storms generated damaging wind gusts and hail, while frequent cloud-to-ground lightning resulted in multiple residential fires.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Sep 5, 12:53 PM CST, 4 hours 12 minutes earlier. Its key messages:
- Scattered thunderstorms may impact Friday evening/night sporting events across North Texas. Lightning and downburst winds will be the main threats.
- Cooler weather and rain chances continue through Monday behind a cold front. Average total rainfall amounts over the four day period are expected to be around .75 inch or less.
- Hotter and drier weather will return mid to late next week.
Area forecast discussion, Sep 5, 12:53 PM CST, 4 hours 12 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
153 PM CDT Fri Sep 5 2025
...New Long Term...
.KEY MESSAGES...
- Scattered thunderstorms may impact Friday evening/night
sporting events across North Texas. Lightning and downburst
winds will be the main threats.
- Cooler weather and rain chances continue through Monday behind a
cold front. Average total rainfall amounts over the four day
period are expected to be around .75 inch or less.
- Hotter and drier weather will return mid to late next week.
&&
.SHORT TERM... /Issued 135 PM CDT Fri Sep 5 2025/
/Through Saturday Night/
A hot afternoon is still in store for much of the region with
temperatures rising into the mid to upper 90s. An active period will
begin later this afternoon through tonight as a cold front continues
to slowly move across North Texas. Scattered showers and storms are
still expected to develop near/along the front with the support of a
weak mid/upper level trough and daytime mixing. Based on the latest
CAMs, the onset of storms should be after 3-4pm as the front aligns
west-to-east north of I-20. The coverage of precipitation should
increase in the evening hours, but some locations may miss the rain
entirely. The threat for a few strong to marginally severe storms
will exist for areas generally north of I-20 through the evening
with damaging winds and small hail. Those with outdoor activities
this evening should pay close attention to the weather due to the
lightning threat with any storm. The rain/storms will continue to
spread into Central Texas overnight as the front moves south but the
severe threat is expected to diminish by then. Post frontal rain
will persist into Saturday morning as continued tropical moisture
gets transported into our region. The front should be south of our
area by Saturday afternoon, but low rain/storm chances will persist
for areas in Central/East Texas. The more exciting news continues to
be the cooler weather expected tomorrow with highs staying in the
70s/80s area wide with the exception of the far southern zones where
the front may linger longer keeping the highs in the mid/upper 80s.
Sanchez
&&
.LONG TERM... /NEW/
/Sunday and Next Week/
The long-term forecast features rain chances and below normal
temperatures on Sunday followed by a warming trend next week.
Areas across Central Texas will have the best rain/storm chances
(50-60%) on Sunday where the rest of the region stays in the
20-40% range. A mid level wave will travel across Central Texas on
Sunday keeping the highest coverage in that area. Guidance
continue to trend lower with the rainfall totals through the
weekend with average totals less than 1". A few locations could
see between 1-2 inches, but the probabilities are still around
10%.
A mid level ridge will take control of the weather pattern
Tuesday through the rest of the week which will bring back the
rain-free weather and warmer temperatures. We're looking at
widespread highs in the low 90s Wednesday through Friday.
Sanchez
&&
.AVIATION... /Issued 135 PM CDT Fri Sep 5 2025/
/18Z TAFs/
Concerns...Potential for scattered storms late afternoon into the
evening with FROPA.
VFR with a mix of mid/high level clouds will continue the rest of
the day. A cold front will continue to slowly move across North
Texas late this afternoon into the evening. Scattered showers and
storms are still expected to develop along and just behind the
front. Confidence for TSRA to impact any of the DFW Metroplex
sites is still too low to mention any TEMPO at this time, but the
best timing for storms to be in the vicinity of most sites will
be between 23Z through 05Z. Outside of the lightning threat, a few
isolated storms could become strong to marginally severe with a
threat for damaging winds and hail. This risk (including
lightning) will decrease overnight as the front continues to push
across Central Texas, but lingering light rain/showers will
persist through Saturday morning. The combination of light rain
and weak winds may result in MVFR ceilings Saturday morning, but
should lift by 18Z Saturday. North winds will prevail behind the
front, becoming breezy with FROPA this evening but eventually
decreasing to less than 10 kt through tomorrow.
Sanchez
&&
.SPOTTER INFORMATION STATEMENT...
Limited spotter activation may be requested late this afternoon
and evening for areas generally along and north of I-20. Even if
activation is not locally requested, any reports of hazardous
weather to the National Weather Service are appreciated.
&&
.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth 97 67 81 69 84 / 20 40 30 10 20
Waco 98 72 80 70 84 / 0 20 30 20 50
Paris 92 67 78 64 82 / 20 60 40 10 10
Denton 96 64 81 65 84 / 30 40 30 10 20
McKinney 95 66 80 66 84 / 20 50 30 10 20
Dallas 97 68 81 69 85 / 10 40 30 20 20
Terrell 94 69 80 67 83 / 10 50 40 20 20
Corsicana 96 72 81 70 84 / 0 30 30 20 40
Temple 97 72 83 68 84 / 0 10 20 20 50
Mineral Wells 98 64 80 65 83 / 20 40 30 10 30
&&
.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
In the hours before
Special weather statement, Sep 5, 2:06 PM CST, 2 hours 59 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
306 PM CDT Fri Sep 5 2025
TXZ101-102-052030-
Wise TX-Jack TX-
306 PM CDT Fri Sep 5 2025
...A strong thunderstorm will impact portions of northwestern Wise
and northeastern Jack Counties through 330 PM CDT...
At 306 PM CDT, Doppler radar was tracking a strong thunderstorm near
Jacksboro, moving north at 25 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This storm will remain over mainly rural areas of northwestern Wise
and northeastern Jack Counties, including the following locations...
Lost Creek Reservoir, Cundiff, Wizard Wells, Crafton, and Vineyard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3344 9798 3343 9783 3316 9797 3313 9811
3318 9816 3347 9811 3347 9798
TIME...MOT...LOC 2006Z 201DEG 20KT 3323 9804
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
PraterSpecial weather statement, Sep 5, 2:27 PM CST, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
327 PM CDT Fri Sep 5 2025
TXZ091-101-102-052100-
Montague TX-Wise TX-Jack TX-
327 PM CDT Fri Sep 5 2025
...A strong thunderstorm will impact portions of southwestern
Montague, northwestern Wise and northeastern Jack Counties through
400 PM CDT...
At 326 PM CDT, Doppler radar was tracking a strong thunderstorm near
Newport, or 13 miles southwest of Bowie, moving northeast at 35 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Lake Amon G Carter around 330 PM CDT.
Bowie around 340 PM CDT.
Other locations impacted by this storm include Cundiff, Fruitland,
and Crafton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3358 9770 3328 9792 3334 9809 3347 9804
3347 9798 3365 9798
TIME...MOT...LOC 2026Z 206DEG 29KT 3339 9796
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
PraterSpecial weather statement, Sep 5, 4:16 PM CST, 49 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
516 PM CDT Fri Sep 5 2025
TXZ091-102-052245-
Montague TX-Wise TX-
516 PM CDT Fri Sep 5 2025
...A strong thunderstorm will impact portions of south central
Montague and northeastern Wise Counties through 545 PM CDT...
At 516 PM CDT, Doppler radar was tracking a strong thunderstorm near
Alvord, or 7 miles northwest of Decatur, moving northeast at 15 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Alvord around 520 PM CDT.
Other locations impacted by this storm include Greenwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3318 9772 3335 9780 3354 9759 3332 9741
TIME...MOT...LOC 2216Z 230DEG 14KT 3330 9769
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
PraterSpecial weather statement, Sep 5, 4:48 PM CST, 17 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
548 PM CDT Fri Sep 5 2025
TXZ102-103-052315-
Denton TX-Wise TX-
548 PM CDT Fri Sep 5 2025
...A strong thunderstorm will impact portions of northeastern Wise
and northwestern Denton Counties through 615 PM CDT...
At 547 PM CDT, Doppler radar was tracking a strong thunderstorm near
New Fairview, or 8 miles east of Decatur, moving east at 20 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This storm will remain over mainly rural areas of northeastern Wise
and northwestern Denton Counties, including the following
locations... Stony, Ponder, Dish, Greenwood, and Slidell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3343 9729 3342 9729 3309 9727 3311 9759
3326 9761 3343 9758
TIME...MOT...LOC 2247Z 266DEG 19KT 3321 9745
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
PraterEvent by event
22 thunderstorm wind, 6 hail, 5 lightning, 2 flash flood. Local standard time, as filed.
Thunderstorm Wind, Wise
- When
- September 5, 5:05 PM CST
- Where
- Wise County, 2.7 mi NE of Herman
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 33.200, -97.500
A public report indicated damage to an outdoor metal building 6 miles east-southeast of Decatur. Some of the walls were collapsed and portions of the roof were destroyed.
Thunderstorm Wind, Denton
- When
- September 5, 5:19 PM CST
- Where
- Denton County, Denton Muni Arpt
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 33.200, -97.200
The Automated Surface Observation System at Denton Enterprise Airport measured a 63 mph wind gust with strong winds behind the outflow boundary of a severe storm.
Thunderstorm Wind, Denton
- When
- September 5, 5:30 PM CST
- Where
- Denton County, 1.35 mi ESE of Denton
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Social Media
- Coordinates
- 33.210, -97.130
Social media pictures showed that trees and large tree limbs were blown down across the city of Denton.
Thunderstorm Wind, Denton
- When
- September 5, 5:35 PM CST
- Where
- Denton County, 3.74 mi WNW of Argyle
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Public
- Coordinates
- 33.140, -97.240
A home weather station in Robson Ranch just west of Argyle recorded a 60 mph wind gust.
Hail, Denton
- When
- September 5, 5:36 PM CST
- Where
- Denton County, 1.87 mi ESE of Krum
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 33.260, -97.220
A public report indicated dime sized hail in Krum.
Thunderstorm Wind, Denton
- When
- September 5, 5:36 PM CST
- Where
- Denton County, Denton Muni Arpt
- Measured
- 65 kt (75 mph) measured gust
- Property damage
- $100,000
- Reported by
- ASOS
- Coordinates
- 33.200, -97.200
Denton Enterprise Airport recorded a 75 mph wind gust at 6:36 pm. Minor damage was reported to a hanger, and a number of small planes were damaged. Several trees were blown down on roads near the airport.
Thunderstorm Wind, Denton
- When
- September 5, 5:50 PM CST
- Where
- Denton County, Little Elm
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 33.150, -96.970
A trained spotter reported trees down in Lakewood Village.
Thunderstorm Wind, Denton
- When
- September 5, 5:54 PM CST
- Where
- Denton County, 4 mi SE of Navo
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 33.180, -96.880
A public report indicated that a tree fell through a fence, and flagpole was blown down on Coronado Trail in Frisco.
Hail, Denton
- When
- September 5, 6:03 PM CST
- Where
- Denton County, 1.5 mi NNE of Navo
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 33.240, -96.920
A public report indicated half-dollar sized hail midway between Denton and Prosper.
Thunderstorm Wind, Denton
- When
- September 5, 6:03 PM CST
- Where
- Denton County, 0.9 mi NW of Aubrey
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 33.310, -96.990
A trained spotter reported widespread tree damage in Aubrey.
Hail, Denton
- When
- September 5, 6:05 PM CST
- Where
- Denton County, 0.9 mi SW of Navo
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 33.210, -96.940
A public report indicated quarter sized hail 2 miles east of Lincoln Park.
Thunderstorm Wind, Denton
- When
- September 5, 6:05 PM CST
- Where
- Denton County, 1.35 mi WSW of Mustang
- Measured
- 67 kt (77 mph) measured gust
- Property damage
- $5,000
- Reported by
- Mesonet
- Coordinates
- 33.310, -96.940
Mesonet station TWB73 Mustang Special Utility District on FM 2931 just east of Aubrey measured a 77 MPH wind gust.
Thunderstorm Wind, Denton
- When
- September 5, 6:06 PM CST
- Where
- Denton County, 1.87 mi WSW of Parvin
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Trained Spotter
- Coordinates
- 33.260, -96.880
A trained spotter reported considerable wind damage along FM 1385 into the Sutton Fields subdivision in Prosper. Construction trailers and equipment were tipped over, large trees and street signs were blown down, and outbuildings were damaged.
Thunderstorm Wind, Collin
- When
- September 5, 6:13 PM CST
- Where
- Collin County, 3.2 mi ENE of Celina
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Public
- Coordinates
- 33.340, -96.730
A public report indicated that much of the western portion of the Bethel Baptist Church roof on CR 128 was blown off.
Thunderstorm Wind, Collin
- When
- September 5, 6:19 PM CST
- Where
- Collin County, 4.15 mi N of Celina
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Public
- Coordinates
- 33.380, -96.780
A public report indicated that the roof covering and wood boards were partially torn off the side of a house in North Preston Lakes, north of Celina.
Thunderstorm Wind, Grayson
- When
- September 5, 6:19 PM CST
- Where
- Grayson County, 3.5 mi S of Gunter
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 33.400, -96.740
A public report indicated that an RV was blown over at Good Shephard RV Park just south of Gunter.
Thunderstorm Wind, Grayson
- When
- September 5, 6:22 PM CST
- Where
- Grayson County, 2.15 mi SSW of Gunter
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $100,000
- Reported by
- Broadcast Media
- Coordinates
- 33.420, -96.760
A broadcast media report indicated that Preston Trail Farms along Hwy 289 south of Gunter had a barn destroyed and roof damage to their feed store, with 3 goats killed.
Hail, Denton
- When
- September 5, 6:24 PM CST
- Where
- Denton County, 2.07 mi N of Parvin
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 33.300, -96.850
A public report indicated half-dollar sized hail 4 miles west of Celina.
Thunderstorm Wind, Grayson
- When
- September 5, 6:24 PM CST
- Where
- Grayson County, Gunter
- Measured
- 64 kt (74 mph) measured gust
- Property damage
- $50,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 33.450, -96.750
Gunter Volunteer Fire Department measured a wind gust of 74 mph. A survey from local officials indicated shingle and large tree limb damage in Gunter, along with outbuildings destroyed and barn doors damaged. The damage was consistent with strong straight line winds likely associated with a microburst.
Thunderstorm Wind, Grayson
- When
- September 5, 6:25 PM CST
- Where
- Grayson County, 2.88 mi E of Gunter
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Social Media
- Coordinates
- 33.450, -96.700
A social media report indicated that the roof of a horse barn collapsed along Massey Road to the east of Gunter.
Thunderstorm Wind, Grayson
- When
- September 5, 6:35 PM CST
- Where
- Grayson County, 0.58 mi E of Van Alstyne to 1.64 mi SSE of Van Alstyne
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 33.420, -96.570
A public report indicated that several trees and power lines were blown down in and around Van Alstyne, with widespread power outages reported. A FEMA employee reported 12 inch or larger diameter trees were snapped just south of Van Alstyne.
Thunderstorm Wind, Collin
- When
- September 5, 6:43 PM CST
- Where
- Collin County, 0.58 mi E of Anna
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Emergency Manager
- Coordinates
- 33.350, -96.560
Emergency management reported that street signs, tree limbs and trees were blown down across the city of Anna. An RV was also blown over on Highway 75 near the Anna/Van Alstyne line.
Thunderstorm Wind, Grayson
- When
- September 5, 6:55 PM CST
- Where
- Grayson County, 0.9 mi SE of Whiteright
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Local Official
- Coordinates
- 33.510, -96.390
Local officials reported numerous trees and power lines down in and around Whitewright, along with with widespread power outages. One transmission line was also blown down.
Thunderstorm Wind, Fannin
- When
- September 5, 7:00 PM CST to 8:00 PM CST
- Where
- Fannin County, 1.3 mi N of Nobility to Telephone
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $150,000
- Reported by
- Utility Company
- Coordinates
- 33.389, -96.371
Fannin Electric COOP reported numerous downed power lines, broken power poles, and downed trees across Fannin County, mostly concentrated in the Leonard, Trenton, Ector, and Telephone areas. A total of 8,000 power outages were also reported. Residents of Leonard reported some of the trees fell on cars and homes.
Thunderstorm Wind, Denton
- When
- September 5, 8:53 PM CST
- Where
- Denton County, Denton Muni Arpt
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 33.200, -97.200
A 58 MPH wind gust was measured by the Automated Surface Observation System at Denton Enterprise Airport.
Thunderstorm Wind, Denton
- When
- September 5, 9:02 PM CST
- Where
- Denton County, 1.35 mi ENE of Denton
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Amateur Radio
- Coordinates
- 33.230, -97.130
Amateur radio reported a 60 MPH wind gust measured at Guinn Hall of Texas Women's University.
Hail, Denton
- When
- September 5, 9:22 PM CST
- Where
- Denton County, 1.5 mi NNE of Navo
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 33.240, -96.920
A public report indicated quarter sized hail 3 miles east of Lincoln Park.
Hail, Tarrant
- When
- September 5, 9:41 PM CST
- Where
- Tarrant County, 0.9 mi NE of Dalworthington
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 32.710, -97.110
Dimed sized hail was reported in Arlington.
Lightning, Denton
- When
- September 5, 9:45 PM CST
- Where
- Denton County, 3.16 mi SSE of Navo
- Property damage
- $200,000
- Reported by
- Public
- Coordinates
- 33.176, -96.914
A home on Wynfield Drive near Analea Lane in Little Elm was struck by lightning and heavily damaged by the resulting fire.
Lightning, Denton
- When
- September 5, 9:47 PM CST
- Where
- Denton County, 2.02 mi SE of Mayhill
- Property damage
- $100,000
- Reported by
- Public
- Coordinates
- 33.182, -97.123
A home on Jefferson Trail in Denton was struck by lightning and damaged by the resulting fire.
Lightning, Collin
- When
- September 5, 10:09 PM CST
- Where
- Collin County, 1.6 mi NNE of Foot
- Property damage
- $400,000
- Reported by
- Public
- Coordinates
- 33.241, -96.738
A large two story home on Glacier Point Court in the city of Prosper was struck by lightning and destroyed by resulting fire.
Lightning, Dallas
- When
- September 5, 10:25 PM CST
- Where
- Dallas County, 0.08 mi SSW of Trinity Mills
- Property damage
- $200,000
- Reported by
- Public
- Coordinates
- 32.969, -96.901
A home on Normandy Dr in Carrollton was reportedly struck by lightning and damaged by the resulting fire.
Lightning, Dallas
- When
- September 5, 11:04 PM CST
- Where
- Dallas County, 1.88 mi N of Sunnyvale
- Property damage
- $200,000
- Reported by
- Public
- Coordinates
- 32.807, -96.550
A home on Talbot Drive in Sunnyvale was struck by lightning and damaged by resulting fire.
Flash Flood, Coryell
- When
- September 6, 10:00 AM CST to 10:15 AM CST
- Where
- Coryell County, 3.75 mi SSW of King to 2.54 mi NNW of Pidcoke
- Cause
- Heavy Rain
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 31.328, -97.940
A social media photo showed CR 142 flooded and impassable near Pidcoke.
Flash Flood, Coryell
- When
- September 6, 10:05 AM CST to 10:15 AM CST
- Where
- Coryell County, 1.37 mi WNW of Pidcoke to 1.55 mi WNW of Pidcoke
- Cause
- Heavy Rain
- Property damage
- $2,000
- Reported by
- Public
- Coordinates
- 31.290, -97.920
A social media photo showed Bee House Creek had completely flooded CR 142 west of Pidcoke with several feet of water.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Lightning
- A lightning strike that killed, injured or caused damage.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Arizona, September 5 to 8, 20254 deaths · 3 events
- Flash Flooding and Debris Flows in Puerto Rico, September 5 to 9, 20251 death · $28,000 · 22 events
- Flash Flooding and Flooding in Nevada, September 5 to 6, 20251 injured · $161,000 · 53 kt wind · 11 events
- Hail and Damaging Winds in Tennessee, September 5, 20251 injured · $67,000 · 2.5 in hail · 13 events
- Damaging Winds in West Virginia, September 5, 2025$22,000 · 50 kt wind · 11 events
- Damaging Winds in Arkansas, September 5, 202578 kt wind · 7 events
- Hail and Damaging Winds in Kentucky, September 5, 20251.5 in hail · 4 events
- Flood and Damaging Wind in Florida, September 5, 2025$4,000 · 2 events
- Marine Thunderstorm Wind and Waterspout in Gulf of Mexico, September 5, 20252 events
- Marine High Wind in Lake Michigan, September 5, 202550 kt wind · 1 event
- Damaging Wind in Tennessee, September 5, 2025$2,000 · 50 kt wind · 1 event
- Flash Flood in New Mexico, September 5, 20251 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1293708, 1293724, 1293709, 1293725, 1293707, 1293723, 1293710, 1293711, 1293717, 1293730, 1293718, 1293720, 1293731, 1293732, 1293734, 1293735, 1293736, 1293719, 1293726, 1293738, 1293741, 1293742, 1293745, 1294882, 1294880, 1294881, 1294877, 1294879, 1294883, 1294884, 1294885, 1294887, 1294888, 1294417, 1294418.